ITM Web Conf.
Volume 49, 2022International Conference on Applied Mathematics and Numerical Methods – fourth edition (ICAMNM 2022)
|Number of page(s)||17|
|Section||Differential Equations, Dynamical Systems, Algebra, And Geometry|
|Published online||16 November 2022|
On the Ψ−uniform asymptotic stability of nonlinear Lyapunov matrix differential equations
Department of Applied Mathematics University of Craiova 13 A.I. Cuza str., 200585 Craiova, Romania
* e-mail: firstname.lastname@example.org
This paper deals with obtaining (necessary and) sufficient conditions for Ψ− uniform asymptotic stability of solutions of nonlinear Lyapunov matrix differential equations.
Key words: Ψ− uniform asymptotic stability of solutions / Lyapunov matrix differential equations
© The Authors, published by EDP Sciences, 2022
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.